Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172

      [Search Papers] [Print this List]
    1661. G. B. Khosrovshahi and H. Yousefi-Azari,
    Octahedrals in Steiner quadruple systems,
    Util. Math. 51(1997), 33-39  [abstract]    MR 98h:05049
     
    1662. G. B. Khosrovshahi and N. M. Singhi,
    Further characterization of basic trades,
    J. Statist. Plann. Inference 58(1997), 87-92  [abstract]    MR 98b:05012
     
    1663. G. B. Khosrovshahi, A. Nowzari-Dalini and R. Torabi,
    Trading signed designs and some new 4-(12,5,4) designs,
    Des. Codes Cryptogr. 11(1997), 279-288  [abstract]    MR 98c:05022
     
    1664. G. B. Khosrovshahi and H. R. Maimani,
    Smallest defining sets for 2-(10,5,3) designs,
    Australas. J. Combin. 15(1997), 31-35  [abstract]    MR 97m:05022
     
    1665. K. Khashyarmanesh, Sh. Salarian and H. Zakeri,
    On the flat dimension of certain modules of generalized fractions,
    Math. J. Toyama Univ. 20(1997), 79-90  [abstract]    MR 99d:13009
     
    1666. K. Khashyarmanesh and Sh. Salarian,
    Exactness theorem and poor M-Cosequences,
    J. Korean Math. Soc. 34(1997), 949-957  [abstract]    MR 98K:13019
     
    1667. K. Khashyarmanesh and Sh. Salarian,
    Minimal injective resolutions of modules over Cohen-Macaulay rings,
    Honam Math. J. 19(1997), 53-59  [abstract]   
     
    1668. B. Khanedani and T. Suwa,
    First variation of holomorphic forms and some applications,
    Hokkaido Math. J. 26(1997), 323-335  [abstract]    MR 98i:32052
     
    1669. O. A. S. Karamzadeh,
    On a question of Matlis,
    Comm. Algebra 25(1997), 2717-2726  [abstract]    MR 98f:16005
     
    1670. S. H. Jabbari, M. Tousi and H. Zakeri,
    On the comparison of complexes of modules of generalized functions and generalized Hughes complexes,
    Honam Math. J. 19(1997), 1-20  [abstract]    MR 98j:13013
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.